I am now taking advair diskcus 500/50 which has put me in dougnut hole with blue cross. I can get sybacort through the va. Would it be safe for me to switch?
Its only 3 days until the new year and a new period with part D. Won't you have enough until then? I would ask my dr to change me to symbicort if I could get it free, so you don't hit the donut hole again.
Do not take Symbicort it is an awful drug. My opinion Symbicort should not be on the market. I believe it is a deadly drug how it ever got approved is beyond me. I was on Symbicort for 8 weeks had severe side affects. Muscle cramps and tightness, joint and bone pain woke me up three or four times every night, severe sore throat almost every week lost my voice completely for three day several times now have a voice change, swollen ankles, huge weight gain in a funny way only around my middle or waist area causing me to have an odd shape, severe tightness and pain in chest. Leg shins, ankles, feet and thighs severe cramps and spasms caused me to need assistance to walk, get up or down. I did research with company, other users found most had same problems as me, some were worse. By all means try it but as soon as you experience any of these side affects get off it, some side affects are permanent. I should tell you I was not sick I went to a new doctor for a yearly physical who decided I needed several drugs due to my age of 67. I have been feeling sick sever since I saw this doctor, took myself off all the drugs feeling much better. Good luck. Mar
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Aug 2016 • 1 answer
Updated 3 Nov 2014 • 2 answers
Advair Diskus - will using advair 250/50 with other inhalers like pro-air and speriva for COPD have?
Updated 26 Jul 2014 • 1 answer
Updated 30 Oct 2014 • 1 answer
Updated 25 Feb 2015 • 1 answer